Tramadol can be dangerous to c/t and possibly have seizures. There are quite a few here coming off trams so they will be able to give you some good advice. Please be careful with this and wish you could talk to your dr?
You have a lot to live for and a baby too, so come up with a plan on how to get off these once and for all, life is better clean, just takes a bit of work at first and usually making some changes. It sounds like your not ready to stop? Let us know how you are ok.
hey man wellcome to the forum. I see your from Ky, I live in kentucky also. anyways, i do not think that going c/t off tramadol is a wise idea, is there anyway you can go into the doctor and explain to him that you ran out early and you know want to get off of them anyhow and see if he will help you with a taper? Tramadol has a anti-depressant in it and that makes the w/ds even worse than "real" opaites. How long have you already went without?
Well, I tried to call the doctor to see if he'd approve the refill early, because he has done that for me in the past, but he will not be back in the office until Monday. Looks like I'll have to wait until Friday anyway.
I always figured that tramadol's action on serotonin and norepiniphrine is what made the withdrawal so bad. Especially when I learned that anti-depressants themselves cause withdrawal.
gizzy, I'm half and half. I'm ready to get off of tramadol, but at the same time I'm not. And I understand it takes more than that to get off. I'm just being honest. I'm really just about ready to face and taper off.
leeisgettingclean, thanks for the reply. My last dose was early Tuesday so I'm in the fire of withdrawal right now. I do have some codeine that I'm using from way back. It does bring slight relief, but very short-lived.
I never heard of seizures with tramadol withdrawal :-(
I've gone quite awhile c/t before and had no problem with serious side-effects, just extreme discomfort. Let's hope that's the case here, too. These withdrawal feel a little worse than they used to be, though.
The longer you are on these the worse the wd will be. Please be safe. Trams can be very dangerous to come off of. I hope you get honest with yourself and the doctor. Your life will be so much more fullfilling if you would get off these for good. The longer you are on these the more your tolerance will go up and the more pills you will take. Please please think about all of this......You have a whole life ahead of you. sara
I saw your post on EmilyPost's thread and followed you here. Man, I can feel your pain. The "counting pills" at the end of every rx cycle is something I can relate to. And you can't believe how anrgy I would get if my doctor "dared" to take a couple of days off, right when I needed my tram rx refilled a little early.
Sara hit on an important aspect of tramadol. TOLERANCE. It doesn't matter why we begin our tramadol journey. Over time on the drug, the same dose makes you feel less unwell over time.
I was taking 400 mg/day of this drug for six years and in the end, all I wanted was to feel less unwell. Every rx cycle I was taking more at the first and then had to experience regular withdrawal symptoms at the end of every cycle. The last week of every cycle was HELL. In the end, I figured that I would rather endure 5-6 days of withdrawal ONCE and be DONE with the drug.
Since you have already run out and will not be able to refill your rx until Friday anyway, consider the investment of time you will have already made. If you could just string another few days on the end until Monday, you should be through with the worst of the acute withdrawal symptoms. If you get your rx refilled Friday, you will be back in the regular withdrawal mode month after month. Please do yourself a favor and stick it out just a few days more.
Today marked my one year anniversary after stopping this drug c/t last December. Trust me, you won't regret being done with this drug if you can string together moments after moments. Days 3-5 won't be any worse than what you will be experiencing by Friday. Good luck! Fred.
I was like you over a decade ago. I was young and not really ready to quit. No matter what anyone told me I didn't care. I was just addicted to one pill...what could it hurt right? Here I am 35 and I have been battling addiction for over 13 years now. I have been addicted to Ultram, Vicodin, any opiate or opiod really, Xanax, sleeping pills, Soma...although I was able to get off of everything but the Xanax, my life is still pretty much in ruins. Over time I have lost touch with my family, marriage is a mess, I have no job. I wish there was something I could say to make you stop. The drugs have ruined my life. Over the years the withdrawals only get worse. You think it's bad now...wait until you are using for half your life. Plus the lies you will tell to get the drugs, the lies you tell to cover your drug use up. Just to let you know too...your loved ones may believe the lies at first but after awhile they know and then they do not believe anything you say. It doesn't matter really because your life has become about the pills anyway. Counting the days, lying to yourself as to how long you can make them last. Save yourself and stop it now, please. Do it for yourself. Otherwise one day you will wake up and your 40th birthday will be looming...your youth will be gone and you will have no one. I really wish you strength right now to do the right thing. You are in my thoughts.